An axiomatic characterization of the strong constrained egalitarian solution
AbstractIn this paper we axiomatize the strong constrained egalitarian solution (Dutta and Ray, 1991) over the class of weak superadditive games using constrained egalitarianism, order-consistency, and converse order-consistency. JEL classification: C71, C78. Keywords: Cooperative TU-game, strong constrained egalitarian solution, axiomatization.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Universitat Rovira i Virgili, Department of Economics in its series Working Papers with number 2072/203157.
Date of creation: 2012
Date of revision:
Jocs cooperatius; Negociacions -- Models matemàtics; 33 - Economia;
Other versions of this item:
- Francesc Llerena & Cori Vilella, 2013. "An axiomatic characterization of the strong constrained egalitarian solution," Economics Bulletin, AccessEcon, vol. 33(2), pages 1438-1445.
- C7 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory
- D7 - Microeconomics - - Analysis of Collective Decision-Making
This paper has been announced in the following NEP Reports:
- NEP-ALL-2012-11-11 (All new papers)
- NEP-GTH-2012-11-11 (Game Theory)
- NEP-MIC-2012-11-11 (Microeconomics)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Dutta, Bhaskar & Ray, Debraj, 1989. "A Concept of Egalitarianism under Participation Constraints," Econometrica, Econometric Society, vol. 57(3), pages 615-35, May.
- repec:ner:maastr:urn:nbn:nl:ui:27-3968 is not listed on IDEAS
- Arin, Javier & Kuipers, Jeroen & Vermeulen, Dries, 2003. "Some characterizations of egalitarian solutions on classes of TU-games," Mathematical Social Sciences, Elsevier, vol. 46(3), pages 327-345, December.
- Peleg, B, 1986. "On the Reduced Game Property and Its Converse," International Journal of Game Theory, Springer, vol. 15(3), pages 187-200.
- Dutta, Bhaskar & Ray, Debraj, 1991. "Constrained egalitarian allocations," Games and Economic Behavior, Elsevier, vol. 3(4), pages 403-422, November.
- Klijn, F. & Slikker, M. & Tijs, S.H. & Zarzuelo, I., 2000.
"The egalitarian solution for convex games: Some characterizations,"
Open Access publications from Tilburg University
urn:nbn:nl:ui:12-154182, Tilburg University.
- Klijn, Flip & Slikker, Marco & Tijs, Stef & Zarzuelo, Jose, 2000. "The egalitarian solution for convex games: some characterizations," Mathematical Social Sciences, Elsevier, vol. 40(1), pages 111-121, July.
- Dutta, B, 1990. "The Egalitarian Solution and Reduced Game Properties in Convex Games," International Journal of Game Theory, Springer, vol. 19(2), pages 153-69.
- Jens Leth Hougaard & Lars Thorlund-Petersen & Bezalel Peleg, 2001. "On the set of Lorenz-maximal imputations in the core of a balanced game," International Journal of Game Theory, Springer, vol. 30(2), pages 147-165.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ariadna Casals).
If references are entirely missing, you can add them using this form.